# SDR 04FDEA00237

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FLOOR PANEL FASTENER HOLE BS 440, LBL 7.75 - 10.75  (100 PERCENT MATERIAL LOSS).  REMOVED DAMAGE AREA OF TOP FLANGE OF FLOORBEAM AT BS 440.  FABRICATED, ALODINE, PRIMED, PAINTED AND INSTALLED REPAIR IAW SRM 53-10-8.
